CSpace
A CHARACTERIZATION OF MULTIVARIATE LI-NORM SYMMETRIC DISTRIBUTIONS
FANG, BQ; FANG, KT
1989-02-01
Source PublicationSTATISTICS & PROBABILITY LETTERS
ISSN0167-7152
Volume7Issue:4Pages:297-299
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1989T002300007
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28650
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,POB 2734,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
FANG, BQ,FANG, KT. A CHARACTERIZATION OF MULTIVARIATE LI-NORM SYMMETRIC DISTRIBUTIONS[J]. STATISTICS & PROBABILITY LETTERS,1989,7(4):297-299.
APA FANG, BQ,&FANG, KT.(1989).A CHARACTERIZATION OF MULTIVARIATE LI-NORM SYMMETRIC DISTRIBUTIONS.STATISTICS & PROBABILITY LETTERS,7(4),297-299.
MLA FANG, BQ,et al."A CHARACTERIZATION OF MULTIVARIATE LI-NORM SYMMETRIC DISTRIBUTIONS".STATISTICS & PROBABILITY LETTERS 7.4(1989):297-299.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[FANG, BQ]'s Articles
[FANG, KT]'s Articles
Baidu academic
Similar articles in Baidu academic
[FANG, BQ]'s Articles
[FANG, KT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[FANG, BQ]'s Articles
[FANG, KT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.